# SDR DT1R20110328001

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: General aviation
- Filed by: Leonardo Helicopters U.S. Corporation, repair station DT1R098K
- Aircraft: N81PZ
- Make and model: Agusta AW139
- Aircraft serial: 41246
- Aircraft time: 111 hours
- Engine: Pwa PT6A67
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misrepaired
- Location: Zone 100
- Part time: 111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION, CUSTOMER FOUND 63 OUT OF 92 SOLDER SPLICES INSTALLED ON THE ACFT WERE BAD.  ALL THE SPLICES HAD FAILED FOR THE SAME REASON, SOLDER HAD NOT FLOWED TO THE STUB WIRE SIDE OF THE CONNECTION.  OF THE FAILURES THE NR 2 MAU, THE NR 2 MRC, THE PILOT'S AND COPILOT'S AUDIO PANELS, AND ALL 4 PITCH AND ROLL SAS LINEAR ACTUATORS HAD EVERY ONE OF THEIR SOLDER SPLICES FAIL.
